# SDR DXTA2016101206319

- Difficulty date: October 12, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 13,354 hours, 8,246 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT FL280, LT WING TANK OVER FULL EICAS MESSAGE CAME ON. VISUALLY INSPECTED AND FOUND THE LEFT WING VENTING FUEL. UNABLE TO BALANCE WITH CROSSFEED . DIVERTED. ON DESCENT AT APPX 11000 FT. WING STOPPED VENTING FUEL.  GAINED ACCESS TO LEFT OVER FULL SWITCH AND VERIFIED PROPER OPERATION. GAINED ACCESS TO WING VENT FLOAT AND VERIFIED INSTALLATION, OPERATION AND BORESCOPED THE PIPE TO CHECK FOR DEBRIS AND TO VERIFY SEAL ON VENT FLOAT WAS INTACT. IAW MM 28-10-04. OPERATIONAL CHECKED GOOD.
